# SDR SWIA202308030727

- Difficulty date: July 27, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 40,450 hours, 39,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE 26911323-1.PERFORM REPAIR TO FUSELAGE SKIN P/N 601R35005-143  BETWEEN FS589.00-FS605.00 & STR21R-STR27 IAW REO 601-53-6-8053. THIS IS CLASSIFIED AS A MAJOR REPAIR,FORM M-337 HAS BEEN INITIATED. (FILED CLOSED)PERFORMED REPAIR TO FUSELAGE SKIN P/N 601R35005-143  BETWEEN FS589.00-FS605.00 & STR21R-STR27 IAW REO 601R-53-61-8053 REV--DATED 2023-08-01. COMPLIED WITH MAJOR REPAIR TASK CARD 51-900-1003-SKY AND M-337.WEIGHT OF PARTS OFF WAS 3.0 LBS, THE WEIGHT OF THE PARTS ON IS 10.5 LBS. THEREFORE AN ADDITION OF 7.5 LBS SHOULD BE CONSIDERED WITH THE COMPLETION OF THIS REO.CP 26973517- FOR PRESSURIZATION LEAK CHECK.SCALE S/N: 046855 CAL DATE DUE BY: 03/2024SEE CP 26884289- FOR STEP 2 OF REO 601R-53-61-8053  INTERNAL AND EXTERNAL INSPECTION FOR DAMAGE.SEE CP 26942789- FOR STEP 4  OF REO 601R-53-61-8053 NDT INSPECTION.
